PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 722-739
Tytuł artykułu

Schreier type theorems for bicrossed products

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the bicrossed product of two groups is a quotient of the pushout of two semidirect products. A matched pair of groups (H;G; α; β) is deformed using a combinatorial datum (σ; v; r) consisting of an automorphism σ of H, a permutation v of the set G and a transition map r: G → H in order to obtain a new matched pair (H; (G; *); α′, β′) such that there exists a σ-invariant isomorphism of groups H α⋈β G ≅H α′⋈β′ (G, *). Moreover, if we fix the group H and the automorphism σ ∈ Aut H then any σ-invariant isomorphism H α⋈β G ≅ H α′⋈β′ G′ between two arbitrary bicrossed product of groups is obtained in a unique way by the above deformation method. As applications two Schreier type classification theorems for bicrossed products of groups are given.
Słowa kluczowe
Twórcy
autor
Bibliografia
  • [1] Agore A.L., Chirvăsitu A., Ion B., Militaru G., Bicrossed products for finite groups, Algebr. Represent. Theory, 2009, 12(2–5), 481–488 http://dx.doi.org/10.1007/s10468-009-9145-6
  • [2] Aguiar M., Andruskiewitsch N., Representations of matched pairs of groupoids and applications to weak Hopf algebras, In: Algebraic Structures and their Representations, Contemp. Math., 376, American Mathematical Society, Providence, 2005, 127–173
  • [3] Amberg B., Franciosi S., de Giovanni F., Products of Groups, Oxford Math. Monogr., Oxford University Press, New York, 1992
  • [4] Baaj S., Skandalis G., Vaes S., Measurable Kac cohomology for bicrossed products, Trans. Amer. Math. Soc., 2005, 357(4), 1497–1524 http://dx.doi.org/10.1090/S0002-9947-04-03734-1
  • [5] Baumeister B., Factorizations of primitive permutation groups, J. Algebra, 1997, 194(2), 631–653 http://dx.doi.org/10.1006/jabr.1997.7027
  • [6] Caenepeel S., Ion B., Militaru G., Zhu S., The factorization problem and the smash biproduct of algebras and coalgebras, Algebr. Represent. Theory, 2000, 3(1), 19–42 http://dx.doi.org/10.1023/A:1009917210863
  • [7] Cap A., Schichl H., Vanžura J., On twisted tensor products of algebras, Comm. Algebra, 1995, 23(12), 4701–4735 http://dx.doi.org/10.1080/00927879508825496
  • [8] Cohn P.M., A remark on the general product of two infinite cyclic groups, Arch. Math. (Basel), 1956, 7(2), 94–99
  • [9] Douglas J., On finite groups with two independent generators. I, II, III, IV, Proc. Nat. Acad. Sci. U.S.A., 1951, 37, 604–610, 677–691, 749–760, 808–813 http://dx.doi.org/10.1073/pnas.37.9.604
  • [10] Giudici M., Factorisations of sporadic simple groups, J. Algebra, 2006, 304(1), 311–323 http://dx.doi.org/10.1016/j.jalgebra.2006.04.019
  • [11] Guccione J.A., Guccione J.J., Valqui C., Twisted planes, Comm. Algebra, 2010, 38(5), 1930–1956 http://dx.doi.org/10.1080/00927870903023105
  • [12] Itô N., Über das Produkt von zwei abelschen Gruppen, Math. Z., 1955, 62, 400–401 http://dx.doi.org/10.1007/BF01180647
  • [13] Jara Martínez P., López Peña J., Panaite F., Van Oystaeyen F., On iterated twisted tensor products of algebras, Internat. J. Math., 2008, 19(9), 1053–1101 http://dx.doi.org/10.1142/S0129167X08004996
  • [14] Liebeck M.W., Praeger C.E., Saxl J., The Maximal Factorizations of the Finite Simple Groups and their Automorphism Groups, Mem. Amer. Math. Soc., 86(432), American Mathematical Society, Providence, 1990
  • [15] Liebeck M.W., Praeger C.E., Saxl J., Regular Subgroups of Primitive Permutation Groups, Mem. Amer. Math. Soc., 203 (952), American Mathematical Society, Providence, 2010
  • [16] López Peña J., Navarro G., On the classification and properties of noncommutative duplicates, K-Theory, 2008, 38(2), 223–234 http://dx.doi.org/10.1007/s10977-007-9017-y
  • [17] Krötz B., A novel characterization of the Iwasawa decomposition of a simple Lie group, In: Basic Bundle Theory and K-Cohomology Invariants, Lecture Notes in Phys., 726, Springer, Heidelberg, 2007, 195–201
  • [18] Maillet E., Sur les groupes échangeables et les groupes décomposables, Bull. Soc. Math. France, 1900, 28, 7–16
  • [19] Masuoka A., Hopf algebra extensions and cohomology, In: New Directions in Hopf Algebras, Math. Sci. Res. Inst. Publ., 43, Cambridge University Press, Cambridge, 2002, 167–209
  • [20] Michor P.W., Knit products of graded Lie algebras and groups, Rend. Circ. Mat. Palermo, 1990, Suppl. 22, 171–175
  • [21] Ore O., Structures and group theory. I, Duke Math. J., 1937, 3(2), 149–174 http://dx.doi.org/10.1215/S0012-7094-37-00311-9
  • [22] Praeger C.E., Schneider C., Factorisations of characteristically simple groups, J. Algebra, 2002, 255, 198–220 http://dx.doi.org/10.1016/S0021-8693(02)00111-4
  • [23] Rédei L., Zur Theorie der faktorisierbaren Gruppen. I, Acta Math. Acad. Sci. Hung., 1950, 1, 74–98 http://dx.doi.org/10.1007/BF02022554
  • [24] Takeuchi M., Matched pairs of groups and bismash products of Hopf algebras, Comm. Algebra, 1981, 9(8), 841–882 http://dx.doi.org/10.1080/00927878108822621
  • [25] Vaes S., Vainerman L., Extensions of locally compact quantum groups and the bicrossed product construction, Adv. Math., 2003, 175(1), 1–101 http://dx.doi.org/10.1016/S0001-8708(02)00040-3
  • [26] Wiegold J., Williamson A.G., The factorisation of the alternating and symmetric groups, Math. Z., 1980, 175(2), 171–179 http://dx.doi.org/10.1007/BF01674447
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0128-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.